# SDR SWAA2021021244619

- Difficulty date: January 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8180
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED ON BS294.5 TO BS303.4 AT LEVEL STR16L FWD GALLEY AND LAV / REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED ON BS 294.5 TO BS 303.4 AT LEVEL STR 16L FWD GALLEY AND LAV P/N 141A8181V51 IAW B737-700 DWG #141A8180 SHEET 27 REV C SRM 51-40-02
